Benadryl Allergy Kids Grape 4 fl oz

$12.95

| /

6 items left

Highlights

  • Children's Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy relief
  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • With 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
  • Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
  • Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion and sinus pressure